MENU

You are here

Publications

Export 18 results:
Filters: First Letter Of Title is O  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Berti M, Biasco L, Bolle P. Optimal stability and instability results for a class of nearly integrable Hamiltonian systems. Atti.Accad.Naz.Lincei Cl.Sci.Fis.Mat.Natur.Rend.Lincei (9) Mat.Appl.13(2002),no.2,77-84 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1596
Bianchini S, Caravenna L. On optimality of c-cyclically monotone transference plans. Comptes Rendus Mathematique 348 (2010) 613-618 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4023
Biasco L, Berti M, Bolle P. An optimal fast-diffusion variational method for non isochronous system. [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1579
Bonechi F, Cattaneo AS, Iraso R, Zabzine M. Observables in the equivariant A-model.; 2018. Available from: https://arxiv.org/abs/1807.08659
Boscaggin A. One-signed harmonic solutions and sign-changing subharmonic solutions to scalar second order differential equations. Advanced Nonlinear Studies. 2012 ;12:445–463.
Bressan A, Fonte M. An Optimal Transportation Metric for Solutions of the Camassa-Holm Equation.; 2005. Available from: http://hdl.handle.net/1963/1719
Bressan A, Goatin P. Oleinik type estimates and uniqueness for n x n conservation laws. J. Differential Equations 156 (1999), no. 1, 26--49 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3375

Sign in